# SDR SWIA201333661

- Difficulty date: May 23, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 29,924 hours, 25,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON FS409.0+128 VERTICAL POST OTBD AFT RADIUS AT RBL18.00 WL71.00. (C-CHECK) REPLACED RT OTBD FS 409.0+128 POST WITH NEW POST, PN 601R32208-156 IAW SRM AND REO.
